iCliniq logo

Ask a Doctor Online Now

HomeAnswersInternal MedicinetinnitusCan tinnitus and headache for the past two years with normal X-ray and CBC be a sign of tumor?

Do tinnitus and headache for the past two years without any other signs be related to a brain tumor?

The following is an actual conversation between an iCliniq user and a doctor that has been reviewed and published as a Premium Q&A.

Medically reviewed by

iCliniq medical review team

Published At March 7, 2023
Reviewed AtMarch 8, 2023

Patient's Query

Hello doctor,

For the past two years, I have had constant tinnitus and ringing in my ears. It has not got worse over time, it has stayed at the same level. Sometimes I get headaches, sharp shooting pain in my head, and feel pressure on my head. What could be causing this? I am very worried that it is linked to a tumor. I did CBC and chest X-ray and all came back clear. I am on contraceptive pills.

Hello,

Welcome to icliniq.com.

Thank you for your query.

It is important to note that tinnitus is not a disease, but a symptom of an underlying condition. Some common causes of tinnitus include:

  1. Exposure to loud noise: Exposure to loud noise, whether it is from work, recreational activities, or an accident can cause tinnitus.
  2. Age-related hearing loss: As we age, the structures in our ears can become damaged, leading to hearing loss and tinnitus.
  3. Earwax blockage: A buildup of earwax can cause tinnitus.
  4. Medications: Some medications can cause tinnitus as a side effect such as aspirin, certain antibiotics, and some antidepressants.

In your case, since you have been experiencing tinnitus for the last two years, and your CBC (complete blood count) and chest X-ray results came back clear, it is less likely to be related to a tumor. However, it is important to see an ear, nose, and throat (ENT) doctor or an audiologist to further evaluate the cause of your tinnitus and other symptoms. As for the headaches, sharp shooting pains, and pressure in your head, these could be related to tension headaches or migraines, which can also cause tinnitus. Hormonal changes due to the contraceptive pill could also be a contributing factor. In summary, it is important to have a comprehensive evaluation by a medical professional to determine the underlying cause of your tinnitus and other symptoms.

I hope this has helped you.

Thank you.

Same symptoms don't mean you have the same problem. Consult a doctor now!

Dr. Muhammad Zohaib Siddiq
Dr. Muhammad Zohaib Siddiq

Cardiology

Community Banner Mobile
By subscribing, I agree to iCliniq's Terms & Privacy Policy.

Ask your health query to a doctor online

Internal Medicine

*guaranteed answer within 4 hours

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.

This website uses cookies to ensure you get the best experience on our website. iCliniq privacy policy